International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 6, Part A

Asymptotic properties of the finite fourier transform for a filtered series


Author(s): MA Alargt and AM Ben Aros

Abstract: This paper presents a new approach to construct the finite Fourier transform under the assumption the Series a strictly stationary and has been filtered. The modified Series is defined and is used to study finite Fourier transform and its statistical properties.

Pages: 38-42 | Views: 34 | Downloads: 4

Download Full Article: Click Here
How to cite this article:
MA Alargt, AM Ben Aros. Asymptotic properties of the finite fourier transform for a filtered series. Int J Stat Appl Math 2020;5(6):38-42.
Call for book chapter
International Journal of Statistics and Applied Mathematics